T Nation

Lump at Injection Site

Hey guys I had something strange happen last night. 5 years injecting Test Cyp in my butt and last night when I pulled the needle out a small bump/lump formed. It had gone away almost completely today, but I was worried that I didnt get my dose. Any ideaa what could have happened? Blood did come out when I pulled the needle out, but no blood was in the syringe. Thanks for all your help.

Is there any bruising? Maybe a small hematoma or a small bolus of the test which will absorb.

Curious. Tell us your protocol. And u inject IM I gather?

I wouldn’t worry. Unless you saw the oil pour out it will be absorbed.

There is a small tiny bruise where I injected. That is good to hear I still absorbed my injection.

I inject 100mg/wk in my glute and into the muscle. The test seemed a little warm and I might have plunged it a bit to fast. I don’t believe I saw any come out, but again i only saw red blood fall out of my glute.

Crazy question, but how will I know if it poured out. I ask bc the past couple days I have not been feeling like I normally do after doing my injection. I am having strange feelings of being energetic and then feeling worn down. I also just feel a bit strange and off, it is kinda hard to explain the feeling.

Are you using Test from a pharmacy, or do you order UGL Test over the Internet or through a buddy?

Pharmacy

I guess you can’t see the injection site. I can see it after I inject.

Dude you have been injecting for years. Even if ONE injection was not all absorbed… You have another injection coming up. Chill

I am doing my best to chill and I tend to worry to much and having a very physically demanding job it sucks when I don’t feel good at work. Thank for everybody’s help.

1 Like

I tend to worry when I can’t control situations. My two boys are worry worts with add.
You will be fine. We are allowed to have a bad day.

Ok so you can pretty much rule out something changing in the potency of the test as the reason to why you’re not feeling the same.

As far as the lump and bruise, you probably knicked a vein and have some bleeding under the skin (hematoma). It’s possible that you could have injected a small piece of the vial stopper that got hung up in the needle when you drew your test, but that’s unlikely if the lump is going down and there is just some bruising now.

I wouldn’t worry about it. Hormone levels are always fluctuating, even when you are injecting exogenous testosterone. You’re not going to feel perfect every day. That’s just the perks of being human.